Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 210, NWS Wilmington, OH

October 19, 2007Fairfield County, Hocking County, Pickaway County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Oct 19, 2007, 3:15 AM EDT for Fairfield County, Hocking County, Pickaway County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2007, 3:15 AM EDT (07:15 UTC)
Expired
Oct 19, 2007, 3:45 AM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 10:22 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 190715
SVRILN
OHC045-073-129-190745-
/O.NEW.KILN.SV.W.0210.071019T0715Z-071019T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
315 AM EDT FRI OCT 19 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAIRFIELD COUNTY IN CENTRAL OHIO...
  EXTREME WESTERN HOCKING COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...

* UNTIL 345 AM EDT.

* AT 309 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR LOGAN ELM VILLAGE...MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LANCASTER...
  PLEASANTVILLE...
  BALTIMORE...

IN ADDITION...TARLTON...AW MARION STATE PARK...STOUTSVILLE...
RINGGOLD...STATE ROUTE 674 AT STATE ROUTE 188...AMANDA...CLEARPORT
AND ROYALTON ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING FOR
CENTRAL AND SOUTH CENTRAL OHIO.

LAT...LON 3992 8267 3980 8243 3946 8281 3957 8299
TIME...MOT...LOC 0715Z 218DEG 31KT 3957 8284

$$
1 follow-up statement
000 
WWUS51 KILN 190732
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 AM EDT FRI OCT 19 2007

OHC073-129-190742-
/O.CAN.KILN.SV.W.0210.000000T0000Z-071019T0745Z/
HOCKING OH-PICKAWAY OH-
332 AM EDT FRI OCT 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PICKAWAY AND
EXTREME WESTERN HOCKING COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3992 8267 3980 8243 3964 8261 3964 8262
      3957 8268 3976 8281
TIME...MOT...LOC 0732Z 218DEG 31KT 3969 8272

$$

OHC045-190745-
/O.CON.KILN.SV.W.0210.000000T0000Z-071019T0745Z/
FAIRFIELD OH-
332 AM EDT FRI OCT 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR FAIRFIELD COUNTY...

AT 326 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CLEARPORT...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
LANCASTER...PLEASANTVILLE AND BALTIMORE.

IN ADDITION...ROYALTON...US ROUTE 22 AT STATE ROUTE 159...FAIRFIELD
COUNTY AIRPORT...CARROLL AND THURSTON ARE NEAR THE PATH OF THIS
STORM.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3992 8267 3980 8243 3964 8261 3964 8262
      3957 8268 3976 8281
TIME...MOT...LOC 0732Z 218DEG 31KT 3969 8272

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 1:49 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Oct 19, 1:49 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
149 AM EDT FRI OCT 19 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL PASS OVER THE REGION EARLY THIS MORNING.
HIGH PRESSURE WILL BUILD SOUTH OF THE OHIO VALLEY SATURDAY WITH A
RETURN TO SOUTHERLY FLOW EXPECTED ON SUNDAY AS THE SURFACE HIGH
TRACKS OVER THE CAROLINAS.

&&

.NEAR TERM /UNTIL NOON TODAY/...
COLD FRONT IS CURRENTLY IN WESTERN INDIANA. SHOWERS AND
THUNDERSTORMS AHEAD OF IT HAVE DECREASED MARKEDLY AND THE WATCH
HAS BEEN CANCELLED FOR WESTERN AND NORTHERN PORTIONS OF THE FCST
AREA THIS MORNING.

&&

.SHORT TERM /NOON TODAY THROUGH SUNDAY NIGHT/...
COLD FRONT WILL BE ACROSS THE EASTERN CWFA EARLY ON FRIDAY...AND
THEN IT WILL BE EAST OF THE FCST AREA BY FRIDAY AFTERNOON. SHOWERS
AND THUNDERSTORMS WILL QUICKLY COME TO AN END EARLY IN THE MORNING
WITH ONLY SOME WRAP AROUND SHOWERS POSSIBLE ACRS THE NW CWFA
DURING THE AFTN. PARTLY CLOUDY SKIES EARLY WEST WILL BECOME MOSTLY
CLOUDY BY AFTERNOON WHILE MOSTLY CLOUDY SKIES EAST WILL BRIEFLY
BECOME PARTLY CLOUDY DURING THE AFTN HOURS. TEMPERATURES WILL BE A
LITTLE TRICKY GIVEN LOW LVL CAA. HIGHS WILL RANGE FROM THE MID 60S
WEST TO THE MID 70S EAST.

FOR FRIDAY NIGHT INTO SATURDAY...A RIDGE OF HIGH PRESSURE AT THE
SFC AND ALOFT WILL BUILD INTO THE AREA. LOW LVL CLOUDS WILL
GRADUALLY DECREASE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD.
HIGH TEMPERATURES ON SATURDAY WILL BE WARM FOR LATE
OCTOBER...RANGING FROM THE UPPER 60S NORTHEAST TO THE LOWER 70S
SOUTHWEST.

MOSTLY CLEAR SKIES ARE ANTICIPATED FOR SATURDAY NIGHT. LOWS WILL
RANGE FROM THE MID 40S IN THE NORMALLY COOLER LOW LYING
LOCATIONS...TO THE LOWER 50S ELSEWHERE.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
RIDGE GIVES WAY TO ANOTHER TROUGH DURING PERIOD. TIMING OF NEXT COLD
FRONT IS MAIN FOCUS. TEMPS START OUT ABOVE NORMAL ON SUNDAY. WITH
FULL SUNSHINE LEFT TEMPS AT CURRENT FCST. COLD FRONT ARRIVES ON MON
WITH NEW MODEL RUNS. BUMPED POPS UP ACCORDINGLY ON MONDAY AND KEPT
CHC IN FOR MON NIGHT WITH UNCERTAINTY OF TIMING OF FNT PASSAGE. HIGH
TEMPS ON MON TRICKY DEPENDING ON CLOUD COVER AND SHRA. WENT A BIT
WARMER THAN GUIDANCE FOR NOW AND IN BETTER AGREEMENT WITH
SURROUNDING FCST. TSRA POSSIBLE ON MON WITH FNT BUT LEFT OUT FOR NOW
TO SEE HOW DYNAMICS EVOLVE. REST OF PERIOD PC TO CLOUDY WITH TEMPS
BELOW NORMAL. MAY NOT BE COOL ENOUGH ON LOWS FOR WED AND THURS
DEPENDING ON CLOUD COVER. HIGHS MAY ALSO BE A BIT OPTIMISTIC.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
LINE OF CONVECTION IS WORKING THROUGH TAFS ATTM. TSTMS ARE IN
GENERAL WEAKENING AS THEY HEAD E. AREA OF SHRA WILL AFFECT TAFS
POST TSTM FOR A COUPLE OF HOURS AFT THE END OF THUNDER. HAVE THIS
PCPN TIMED THRU CVG/LUK BY 8Z AND THEN THRU THE ERN TAFS BY 10Z. DRY
SLOT WORKS IN FOR ABOUT THIS TIME WITH ONLY SCT CI. WRAP AROUND H8
MOISTURE THEN FILTERS IN AFT 15Z. LOOKING OUT WEST THE CIGS SHOULD
BE IN THE 2500FT RANGE. FEEL THAT THE CIGS WILL LIFT A LITTLE TO
VFR WITH SUNSET AROUND 23Z.

OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE MONDAY NIGHT INTO TUESDAY
IN SHRA.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...
AVIATION...SITES
Hazardous weather outlook, Oct 19, 2:22 AM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
222 AM EDT FRI OCT 19 2007

KYZ100-OHZ073-074-080>082-088-200630-
LEWIS-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
222 AM EDT FRI OCT 19 2007

...TORNADO WATCH 725 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL PUSH THROUGH THE REGION THIS MORNING. SOME OF
THESE STORMS COULD BECOME SEVERE AND CONTAIN DAMAGING WINDS...LARGE
HAIL...AND POSSIBLY TORNADOS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>056-060>065-070>072-077>079-200630-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
222 AM EDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL PUSH THROUGH THE REGION THIS MORNING. SOME OF
THESE STORMS COULD BECOME SEVERE AND CONTAIN DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Oct 18, 11:02 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FUNNEL CLOUD     GHENT                   38.74N 85.06W
10/18/2007                   CARROLL            KY   TRAINED SPOTTER

            A PERSISTENT ROTATING WALL CLOUD...WITH AN OCCASIONAL
            FUNNEL CLOUD...WAS OBSERVED NORTHEAST OF GHENT ALONG THE
            OHIO RIVER.

&&

HATZOS
Local storm report, Oct 18, 11:53 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1153 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND DMG     1 E LOCUST              38.70N 85.24W
10/18/2007                   CARROLL            KY   COUNTY OFFICIAL

            ONE TREE DOWNED ON LOCUST ROAD.

1147 PM     HAIL             NORWOOD                 39.16N 84.45W
10/18/2007  E0.75 INCH       HAMILTON           OH   AMATEUR RADIO

&&

HATZOS
Local storm report, Oct 19, 12:21 AM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 AM EDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     HAIL             CINCINNATI              39.14N 84.51W
10/18/2007  E1.00 INCH       HAMILTON           OH   PUBLIC

1213 AM     HAIL             MAINEVILLE              39.32N 84.22W
10/19/2007  E0.75 INCH       WARREN             OH   PUBLIC

1214 AM     HAIL             KINGS MILLS             39.36N 84.25W
10/19/2007  E0.88 INCH       WARREN             OH   PUBLIC

&&

HATZOS
Special weather statement, Oct 19, 1:17 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
117 AM EDT FRI OCT 19 2007

OHZ053>055-062>064-072-073-078>082-190600-
CLERMONT OH-HIGHLAND OH-BROWN OH-ROSS OH-CLINTON OH-FAYETTE OH-
PICKAWAY OH-GREENE OH-PIKE OH-CLARK OH-MADISON OH-FRANKLIN OH-
ADAMS OH-
117 AM EDT FRI OCT 19 2007

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHERN
ADAMS...SOUTHWESTERN FRANKLIN...SOUTHERN MADISON...SOUTHEASTERN
CLARK...NORTHWESTERN PIKE...EXTREME SOUTHEASTERN GREENE...WESTERN
PICKAWAY...FAYETTE...EASTERN CLINTON...WESTERN ROSS...NORTHWESTERN
BROWN...HIGHLAND AND EXTREME EASTERN CLERMONT COUNTIES THROUGH 200 AM
EDT...

AT 113 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF SOUTH SOLON TO NEW VIENNA TO CHASETOWN...MOVING EAST AT
30 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
JEFFERSONVILLE...BOOKWALTER...BUFORD...MIDWAY...HIGHLAND...LONDON...
RUSSELL...JASPER MILLS...LEESBURG...STAUNTON...MADISON LAKE AND
SAMANTHA.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Local storm report, Oct 19, 2:28 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 AM EDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     5 NW BURLINGTON         39.08N 84.78W
10/18/2007                   BOONE              KY   COUNTY OFFICIAL

            A TWO INCH DIAMETER TREE WAS DOWNED AT THE INTERSECTION
            OF KENTUCKY ROUTE 20 AND BULLITSBURG CHURCH ROAD.

&&

HATZOS
Local storm report, Oct 19, 3:09 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
309 AM EDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND DMG     1 E LOCUST              38.70N 85.24W
10/18/2007                   CARROLL            KY   COUNTY OFFICIAL

            ONE TREE DOWNED ON LOCUST ROAD.

1100 PM     FUNNEL CLOUD     GHENT                   38.74N 85.06W
10/18/2007                   CARROLL            KY   TRAINED SPOTTER

            A PERSISTENT ROTATING WALL CLOUD...WITH AN OCCASIONAL
            FUNNEL CLOUD...WAS OBSERVED NORTHEAST OF GHENT ALONG THE
            OHIO RIVER.

1120 PM     TSTM WND DMG     5 NW BURLINGTON         39.08N 84.78W
10/18/2007                   BOONE              KY   COUNTY OFFICIAL

            A TWO FOOT DIAMETER TREE WAS DOWNED AT THE INTERSECTION
            OF KENTUCKY ROUTE 20 AND BULLITSBURG CHURCH ROAD.

1147 PM     HAIL             NORWOOD                 39.16N 84.45W
10/18/2007  E0.75 INCH       HAMILTON           OH   AMATEUR RADIO

1149 PM     HAIL             CINCINNATI              39.14N 84.51W
10/18/2007  E1.00 INCH       HAMILTON           OH   PUBLIC

1213 AM     HAIL             MAINEVILLE              39.32N 84.22W
10/19/2007  E0.75 INCH       WARREN             OH   PUBLIC

1214 AM     HAIL             KINGS MILLS             39.36N 84.25W
10/19/2007  E0.88 INCH       WARREN             OH   PUBLIC

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 11:39 PM EDTSevere Thunderstorm WarningILNHamilton51 min
Oct 18, 11:58 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren47 min
Oct 19, 2:07 AM EDTSevere Thunderstorm WarningILNHighland23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.